MathSciNet Relay Station
MathSciNet bibliographic data
MR2398696 34A12 (26A33 34A25)
Erturk, Vedat Suat; Momani, Shaher; Odibat, Zaid Application of generalized differential transform method to multi-order fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 13 (2008), no. 8, 1642–1654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement